# SDR AALA202104239009

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EICAS SMOKE ALERT FOR OVERHEAD FLIGHT ATTENDANT REST AREA. MESSAGE WENT OUT AFTER 1 MINUTE AND CLEARED. NO SMOKE DETECTED. ACCOMPLISHED OPERATIONAL TEST. ALL OVERHEAD FLIGHT CREW REST AREA BUNKS GREEN LIGHT PER AMM 26-14-20.
